Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Suffering from Reoccurring nightmares, feel unstable after that. Cause?

I have been having some disturbing recurring nightmares . The most disturbing part is what happens afterwards and it is not part of the dream. When I wake up and get out of bed immediately afterward, I m very unstable for a few minutes. This evening when it happened, I fell down and was unable to walk for a minute. It was as though I had been drinking but I had not been. Is something going on with my body that is somehow connected to these dreams?
Asked On : Sun, 10 Mar 2013
Answers:  1 Views:  36
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response
Dec 2014
Hello annadeaux
Welcome to Health Care Magic

Night mares and night terrors can occur in any human being. But if they occur in excess then these should not be ignored. It may be a part of Sleep Cycle Disorder or it may be part of some anxiety disorder. As in state of heightened anxiety, in stress individual have excess might mares. So I will advise to visit a Psychiatrist for proper evaluation of symptoms.
Medicines like Benzodiazepines as Clonazepam, SSRI, SNRI, Zolpidem will help to improve your anxiety. For specific night mares you can take Ramelteon as it improves sleep cycle without affecting sleep architecture.
Behavioral methods like improving sleep hygiene, behavior therapy will also help.
Visit a Psychiatrist if problem persist.

Dr. Seikhoo Bishnoi
Answered: Tue, 12 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor